The Doctor Is In
The Doctor Is In!
Each month, Dr. Mary Jane Minkin answers menopause-related questions from our Facebook community. Those answers can be found here.
As a board-certified OB/GYN, professor at Yale and an accomplished author, Dr Minkin has extensive background in women’s health issues and has recommended Remifemin® for many years. Each month, she answers menopause-related questions submitted by women on the Remifemin Facebook page. Join the conversation on Facebook, and find her answers here.

June 2014 Q&A



Q. Bonnie asks: Does Remifemin® help with fatigue?


Q. Dawn asks: Remifemin has really lessened my hot flashes, but I still get one around 10 pm every evening, almost like clockwork. Why do I get the hot flash at the same time every evening? I’m not eating or drinking anything consistently at that time…I’m curious as to why I get one the same time every day?


Q. Tracy asks: Will Remifemin help me if I have had a total thyroidectomy and is it safe to take with Synthroid®? There are a lot of supplements and medicines that are ineffective now that I have no thyroid gland. Thanks!
  < 1 2  > 
separator
The material in this site is intended to be of general informational use and is not intended to constitute medical advice, probable diagnosis, or recommended treatments.
 
[x]
 
[x]
 
[x]
 
[x]